# SDR 2007UALA04328

- Difficulty date: October 20, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N374UA
- Make and model: Boeing 737322
- Aircraft serial: 24639
- Aircraft time: 50,721 hours, 35,000 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 310-350
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN CREASE BEAM AT DOOR 1L CORRODED, BS 310-350.    REPLACED FORWARD ENTRY DOOR WAY CABIN FLOOR CREASE BEAM.
